# SDR USAASA03127

- Difficulty date: November 9, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE CABLE END ON THE LEFT OVERWING SLIDE BROKEN NEAR THE SLIDE BOTTLE.  MAINTENANCE REPLACED THE LEFT OVERWING SLIDE BOTTLE.  OK FOR SERVICE.  (M)
